Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What is it called when a person with paralysis has blood pressure gets a massive headache?

I have having a problem remembering what it is called when a person with paralysis above T-8 has their blood pressure shoot up, get a massive headache, etc. It's AD something and I can't remember the name. Usually all that is needed is for the person to be cathed and that relieves the problem. Thanks.
My email is: YYYY@YYYY
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Paralysis with high BP and headache may be due to aortic dissection (AD). It can be confirmed by catheter angio and echocardiography/doppler. Good treatments are available for the same.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor